Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

My period has just started before its due date. Will Norethisterone stop the period?

Hi, my doctor gave me Norethisterone as I am peri-menopausal and I am also going away from New Zealand to Australia on a romantic holiday, leaving tomorrow morning. My period was due on Monday so he advised me to begin taking Norethisterone on Friday - three days before it was due. My period has just started before it s due date - what do I do? Will Norethisterone stop the period?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
NO Norethisterone is bot going stop your periods, since bleeding has already started.It can postpone periods oncece taken 3 days before due date.Since your periods have started before your due datel wait for completion of your cycle.You can postpone your next due cycle if required by starting drug 3 days before due date.
Hope this answers your question.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor